MathSciNet Relay Station
MathSciNet bibliographic data
MR1744977 (2000j:34028) 34B15 (47H10 47N20)
Agarwal, Ravi P.; O'Regan, Donal Multiple solutions for a coupled system of boundary value problems. Dynam. Contin. Discrete Impuls. Systems 7 (2000), no. 1, 97–106.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement